# SDR CA080826001

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 21,802 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3086070843004
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR MOTOR CONTROL CIRCUIT BREAKER FOUND POPPED WHEN THE GEAR WAS SELECTED DOWN FOR LANDING. GEAR WAS LOWERED BY EMERGENCY EXTENSION INDICATING (3) GREEN BUT THE IN TRANSIT LIGHT WAS STILL ON.  ACFT EXPERIENCED A NOSE GEAR COLLAPSE ON LANDING. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THERE WERE NO DIVIDERS IN THE HEAD OF THE GEAR DOWN LIGHT BLOCK. THIS ALLOWED LIGHT FROM THE MAIN GEAR DOWN AND LOCK LIGHT TO ILLUMINATE THE NOSE INDICATOR. IT GAVE A FALSE INDICATION THAT ALL 3 GEAR WERE IN THE DOWN AND LOCK POSITION.   A NEW INDICATOR WAS INSTALLED SHOWING A POSITIVE INDICATION OF THE NOSE NOT LOCKED.
